# SDR SWAA2021082510785

- Difficulty date: June 3, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 259 Lbl2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRSION OF INTERCOSTAL SUPPORT ; CORRSION AT INTERCOSTAL SUPPORT BS 259 +4 LBL 2 WL 208 / [01] REMOVED CORROSION ON SUPPORT CHANNEL AT BS 294+4; LBL 2; WL 208. DIMENSION OF DAMAGE REMOVAL AREA FOUND TO BE 1' X 1' WITH A MAX DEPTH OF 0.007' FROM ORIGINAL THICKNESS OF .040'. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; FIG. 105; DETAIL E.; [02] VERIFIED REMOVED CORROSION ON SUPPORT CHANNEL AT BS 294+4; LBL 2; WL 208. DIMENSION OF DAMAGE REMOVAL AREA FOUND TO BE 1' X 1' WITH A MAX DEPTH OF 0.007' FROM ORIGINAL THICKNESS OF .040'. DAMAGE REMOVAL WAS MEASURED BY ATS PIN POINT DEPTH GAUGE ID: ATS400; S/N: UNKNOWN; CAL DUE DATE: 04/2022. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; FIG. 105; DETAIL E.; [03] REMOVED DAMAGED SUPPORT CHANNEL BS 259-270; LBL 3 - RBL 3; WL 208 PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW SUPPORT CHANNEL BS 259-270; LBL 3 - RBL 3; WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL; [05] VERIFIED LOCATED AND DRILLED NEW SUPPORT CHANNEL BS 259-270; LBL 3 - RBL 3; WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL; [06] INSTALLED INTERCOSTAL SUPPORT BS 259-270; LBL 3 - RBL 3; WL 208 PER SRM 51-40-02-0G-0; DWG #141A5210.; [07] INSTALLED INTERCOSTAL SUPPORT BS 259-270; LBL 3 - RBL 3; WL 208 PER SRM 51-40-02-0G-0; DWG #141A5210; [08] VERIFIED INSTALL OF INTERCOSTAL SUPPORT BS 259-270; LBL 3 - RBL 3; WL 208 PER SRM 51-40-02-0G-0; DWG #141A5210; [09] COMPLETED
